Just wondering if anyone else started having the above-mentioned symptoms after taking Pylera? Please let me know. Thanks.
yes, i had such servere pain i went to the OR ... horrible pain in my legs ..up all night with the pin..and metalic taste in my mouth... it has been 3 weeks and 4 doctors..a reumatologist... neurologist... but i know it was the pylara... because i wasn't like this before. i had to take the pyalra for h-pylori virius in my stomach. it has been 3 weeks and still not better
i have done research on the internet... i'm glad i found you. thanks, james
- Pylera Information for Consumers
- Pylera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pylera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2010 • 2 answers
Posted 12 Nov 2010 • 1 answer
Posted 11 Jan 2011 • 5 answers
Posted 18 Aug 2013 • 1 answer
Posted 26 Oct 2015 • 2 answers